Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Masturbation addiction, weak erections, loss of libido. Suggestions?

i do mastrubution from when i 16 years now i am 35 so dr. i have panise erecton problem so .plz dr kindley show me good way . really i will thank full too you dr. thank you dr . i have marrage before3 months . i dont have sexual mood. plz help me and plz save my life. i really thank full to you. i pray for u every day . thank u dr. YYYY@YYYY
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear www.ali143sha, IN your thirties you are in your sexual peak why so stressed, stress, scotch sugar, and smoke , are major factors for ED. If any of them you are having avoid it, try to enjoy preliminaries , don't just rush for penetrative sex , better consult sex counsellor. Masturbation has nothing to do with this problem, don't have guilt feeling in this regard.good luck you will be enjoying sex in few days. if properly counselled.
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor